MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. Q-SYTE EXT SET, LUER-LOK 6 IN STD BORE; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. Q-SYTE EXT SET, LUER-LOK 6 IN STD BORE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 385101
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that q-syte ext set, luer-lok 6 in std bore cracked and leaked.The following information was provided by the initial reporter: q syte tubing that cracked in our medical department.This is not the first time this has happened.The line broke when fluid was flowing through at 4ml/sec.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: a complaint of damaged tubing was received from the customer.A photo and sample were provided to aid in the investigation of this defect.During inspection of the photo and sample, damage was observed on the silicone material.A device history record review was completed by our quality engineer team for provided lot number 0027184.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.The root cause for this damage is using the set at pressures that exceed the pressure limit stated in the instructions.H3 other text : see h10.

Brand Name
Q-SYTE EXT SET, LUER-LOK 6 IN STD BORE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key11572646
Report Number9610847-2021-00116
Device Sequence Number4352498
Product Code FPA
UDI-Device Identifier00382903851010
UDI-Public00382903851010
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2024
Device Catalogue Number385101
Device Lot Number9231442
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2021
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1